Conference Time
Local Time

Agile Tour Paris 2021 - Day 1

Tue, Nov 30
Timezone: Europe/Paris (CEST)
09:00

    Open / Ouverture - 10 mins

09:10

    Transition Break - 5 mins

09:15
10:00

    Transition Break - 5 mins

10:05
10:50

    Break - 15 mins

11:05

Agile Tour Paris 2021 - Day 2

Wed, Dec 1
09:00

    FORUM PARTICIPATIF sur le sujet de "Ma Pire Anecdote Agile et Fun !" - 45 mins

09:45

    Transition Break - 5 mins

09:50
10:35

    Break - 15 mins

10:50
  • Added to My Schedule
    keyboard_arrow_down
    Sammy GAD

    Sammy GAD - Parler le même langage, de l’utilisateur jusqu’au code

    schedule  10:50 AM - 12:20 PM CEST place EAU people 1 Interested star_halfRate

    Comme le disait Bernard Werber "Entre ce que je pense, ce que je veux dire, ce que je crois dire, ce que je dis, ce que vous voulez entendre, ce que vous entendez, ce que vous croyez en comprendre, ce que vous voulez comprendre, et ce que vous comprenez, il y a au moins neuf possibilités de ne pas se comprendre".
    Ce problème de communication est omniprésent en entreprise aujourd'hui. Combien de réunion faites-vous où chaque personne utilise un mot différent pour parler de la même idée, du même concept ? Combien de fois deux personnes pensaient parler de la même chose alors qu'après avoir creusé c'était deux concepts différents ? Quels sont les impacts de cette communication bancale?
    La création d'un langage commun permet d'aligner toute l'entreprise pour utiliser les mêmes mots, pour les mêmes concepts. Quels sont les défis pour le mettre en place ? Les obstacles ? Quels sont les bénéfices ?
    Cet atelier répondra à ces questions, et aura pour objectif de vous questionner sur votre façon de faire ainsi qu'identifier les étapes, les risques, les obstacles, les avantages de cette démarche appliquée à votre contexte.

    I've just done it during the school of product conference held in Paris in September, and it was very well received.

    I can easily put in english if you'd prefer.

  • schedule  10:50 AM - 12:20 PM CEST place FEU people 5 Interested star_halfRate

    Before the pandemic, medium-to-large sized organizations approached transformations with a carefully crafted multi-year view. Businesses focused first on the development of a targeted end-state, and then it's delivery through the execution. This created a silo when developing the strategy vs. executing it. Moreover, this was an intuition-based approach to transformations, with immeasurable amounts of associated risk. The post-pandemic world is demanding a much higher degree of business agility due to unpredictability. Businesses must align the new customer expectations with an ever-shrinking time-to-market. There is a need to drive organizational transformations with an iterative mindset towards a scalable culture of inclusive innovation, while ensuring a positive ROI.

    Through this workshop, I will share an approach to data-driven transformation. Data-driven transformations enable the ability to pivot when there are changes in the market. Data-driven transformations enable data-driven businesses, which are highly agile and scalable. I have developed this approach over the last two year and have field tested it with the clients in three industries with positive ROI and a measurable + faster time-to-market. 

    I will run the workshop in a highly engaged manner with the audience. The material will be supported by the latest industry data and mini case-studies from its practical application at the client firms. I will share a mix of theory (the approach) based on a practical world-view (data, market research) and direct practical application to delivering business agility (mini-case studies). The focus will be to provide audience with practical takeaways, which can be directly applied at their organizations. The end result for the audience will be a step-by-step approach towards highly-adaptable data-driven transformations.

    The audience level can be a mix of intermediate and advanced. I can adjust the delivery as needed, based on the audience engagement and reaction.

  • Added to My Schedule
    keyboard_arrow_down
    Oana Juncu

    Oana Juncu - Le 3 dimensions du Leader Agile

    schedule  10:50 AM - 12:20 PM CEST place AIR people 6 Interested star_halfRate

    Cette session interactive se propose de vous donner une perspective sur ce que le leadership Agile représente en donnant des clés concrètes sur toi dimensions:

    - Relever et renforcer le leader en soi : partant de l'idée que nous sommes tous des leaders dans le contexte qui découvrir quel est votre type de leader et ce que vous anime

    - Etre leader avec les autres, en tant que leader, comment renforcer le leadership collectif

    - Mettre le leadership au service des autres et d'un but partagé

    Pendant cet atelier nous allons experimenter ensemble par des exercices pratiques

     

12:20

    Fermeture - 15 mins

help